The Annals of Probability

Errata for Stochastic calculus for symmetric Markov processes

Zhen-Qing Chen, Patrick J. Fitzsimmons, Kazuhiro Kuwae, and Tu-Sheng Zhang

Full-text: Open access

Article information

Source
Ann. Probab., Volume 40, Number 3 (2012), 1375-1376.

Dates
First available in Project Euclid: 4 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.aop/1336136067

Digital Object Identifier
doi:10.1214/11-AOP684

Mathematical Reviews number (MathSciNet)
MR2408579

Zentralblatt MATH identifier
1241.31011

Subjects
Primary: 31C25: Dirichlet spaces
Secondary: 60J25: Continuous-time Markov processes on general state spaces 60J45: Probabilistic potential theory [See also 31Cxx, 31D05] 60J75: Jump processes

Citation

Chen, Zhen-Qing; Fitzsimmons, Patrick J.; Kuwae, Kazuhiro; Zhang, Tu-Sheng. Errata for Stochastic calculus for symmetric Markov processes. Ann. Probab. 40 (2012), no. 3, 1375--1376. doi:10.1214/11-AOP684. https://projecteuclid.org/euclid.aop/1336136067


Export citation

References

  • [1] Chen, Z. Q., Fitzsimmons, P. J., Kuwae, K. and Zhang, T. S. (2008). Stochastic calculus for symmetric Markov processes. Ann. Probab. 36 931–970.
  • [2] Chen, Z. Q., Fitzsimmons, P. J., Kuwae, K. and Zhang, T. S. (2008). Perturbation of symmetric Markov processes. Probab. Theory Related Fields 140 239–275.
  • [3] Chen, Z. Q., Fitzsimmons, P. J., Kuwae, K. and Zhang, T. S. (2009). On general perturbations of symmetric Markov processes. J. Math. Pures Appl. (9) 92 363–374.

See also